# SDR FDEA201208142978

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Shim
- Part number: BACS40R25C75F
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE THE PIVOT FITTING UPPER OTBD SHIM IS MIGRATING.   R & R WITH SHIM FABRICATED IAW BACS40R, REV AL AND INSTALLED IAW DWG 148N2302, SHT 2, REV C,  REPAIR IS MAJOR.
